Does xyzal cause weight gain?

Answers (2)

21 Jan 2013

I can't find anything that says it does.

Votes: +0
Anonymous

22 Jan 2013

Hello happy123;

Some side effects of Xyzal may not be reported. Always consult your doctor or healthcare specialist for medical advice. You may also report side effects to the FDA.

Xyzal Side Effects

For the Consumer

Applies to levocetirizine: oral solution, oral tablet

Get emergency medical help if you have any of these signs of an allergic reaction while taking levocetirizine (the active ingredient contained in Xyzal) hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Stop using levocetirizine and call your doctor at once if you have a serious side effect such as:

Expand...

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is there a medicine for OCD that won't cause weight gain?

Taking 100 mg of clomipramine for ocd but weight gain is causing my symptoms of bulima to return?need to know if there is an just as effective ...

1 answer 20 Jul 2010

Has anyone experienced weight gain while taking Xyzal?

While taking Xyzal long term I gained 10 to 15 pounds. After cutting back to taking it only when needed I lost 10 pounds. Everytime I take Xyzal 2 ...

4 answers 30 Sep 2010

I have heard mixed reviews for this one, so maybe I can get some answers from personal experiences?

... Effexor: weight gain or weight loss? Weight neutral? How many lbs gained or lossed and in what amount of time? Any tips to prevent weight gain? ...

1 answer 13 Apr 2011

I am really struggling with bulimia, it's very severe. I feel extremely hopeless, I was prescribed?

prozac, but am terrified of the weight gain, i see some people do gain significant amounts of weight whilst on prozac.. Will I gain weight? because ...

4 answers 1 Nov 2011

Does gianvi make you gain weight?

i've been on depo for about a year, and i have gain alot of weight,and i'm very active. i need to be on a pill that doesn't cause ...

2 answers 15 Dec 2011